MathSciNet Relay Station
MathSciNet bibliographic data
MR488179 58G10 (57D20)
Dodziuk, J.; Patodi, V. K. Riemannian structures and triangulations of manifolds. J. Indian Math. Soc. (N.S.) 40 (1976), no. 1-4, 1–52 (1977).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement